de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Preconditioning for Allen-Cahn variational inequalities with non-local constraints

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons86493

Stoll,  Martin
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Blank, L., Sarbu, L., & Stoll, M. (2012). Preconditioning for Allen-Cahn variational inequalities with non-local constraints. Journal of Computational Physics, 231(16), 5406-5420. doi:10.1016/j.jcp.2012.04.035.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-8A14-9
Abstract
There is no abstract available